# SDR SWAA2024121673745

- Difficulty date: December 4, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1672 INOP EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1672 INOP.<[01] REPLACED AND TESTED M1672 EMERGENCY LIGHTING BATTERY M1672 PER AMM 33-51-06-960-805 AND WDM 33-51-14. ALL LIGHTS OPERATED CORRECTLY; EXCEPT L733. RELAMPED L733 AND RETESTED PER AMM 33-51-04-960-801; NO FURTHER DEFECTS NOTED.;[02] JOB COMPLETE.
